The tent method in topological vector spaces
Doklady Akademii Nauk, Tome 289 (1986) no. 5, pp. 1036-1039
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_289_5_a1,
author = {V. G. Boltyanskii},
title = {The tent method in topological vector spaces},
journal = {Doklady Akademii Nauk},
pages = {1036--1039},
year = {1986},
volume = {289},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_289_5_a1/}
}
V. G. Boltyanskii. The tent method in topological vector spaces. Doklady Akademii Nauk, Tome 289 (1986) no. 5, pp. 1036-1039. http://geodesic.mathdoc.fr/item/DAN_1986_289_5_a1/